de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  C1,1-regularity of solutions to variational inequalities

Huisken, G. (1985). C1,1-regularity of solutions to variational inequalities. Canberra: Australian National University.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E17-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E1A-6
Genre: Proceedings

Files

show Files
hide Files
:
huisken.pdf (Any fulltext), 124KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1985
 Publication Status: Published in print
 Pages: -
 Publishing info: Canberra : Australian National University
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332852
 Degree: -

Event

show
hide
Title: Miniconference on Operator Theory and PDEs
Place of Event: Canberra
Start-/End Date: 1983-07-21 - 1983-07-22

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the Centre for Mathematical Analysis
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 Sequence Number: - Start / End Page: 85 - 90 Identifier: ISBN: 0-86784-438-8